# SDR AWXA200400693

- Difficulty date: June 12, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,632 hours, 21,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION (GALVANIC) WAS FOUND ON THE R2 SILL IB OF THE AFT SLIDE ATTACH FITTING AT FR68.  MAINTENANCE REPAIRED R2 SILL IB OF THE AFT SLIDE ATTACH FITTING IAW A320 SRM 53-41-14 FIG 201
